MathSciNet Relay Station
MathSciNet bibliographic data
MR2440337 60E05 (60G99 60K30)
Vélez Ibarrola, Ricardo; Prieto-Rumeau, Tomás A De Finetti-type theorem for nonexchangeable finite-valued random variables. J. Math. Anal. Appl. 347 (2008), no. 2, 407–415.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement